# SDR CA100806002

- Difficulty date: August 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 22,767 hours
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Aileron Servo
- Part time: 24,526 hours
- Component: Aileron
- Component part number: 6224404001
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT AN EXCESSIVE FORCE WAS REQUIRED WHEN TURNING THE AILERON CONTROL WHEEL AFTER THE AUTOPILOT HAD BEEN DISCONNECTED.  MX WAS DISPATCHED TO THE ACFT AND FOUND THE AILERON SERVO ACTUATOR AT FAULT. THE AILERON SERVO ACTUATOR IS EQUIPPED WITH A CLUTCH THAT SHOULD ALLOW FREE ROTATION OF THE AILERON SERVO MOUNT DRUM WHEN THE AUTOPILOT IS DISCONNECTED. THE SERVO ACTUATOR WAS REPLACED AND THE SYS TESTED SERVICEABLE BEFORE RETURNING THE ACFT INTO SERVICE.  REMOVED SERVO ACTUATOR HAD ACCUMULATED FLIGHT HOURS SINCE REPAIR FOR SIMILAR DEFECT.
